On regular Frobenius bases.
Mathematica Scandinavica, Tome 63 (1988) no. 1, pp. 109-116
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
regular Frobenius bases, additive bases, pleasant sets, regular sets, regularity of subsets
@article{MS2_1988__63_1_167044,
author = {Ernst S. Selmer},
title = {On regular {Frobenius} bases.},
journal = {Mathematica Scandinavica},
pages = {109--116},
year = {1988},
volume = {63},
number = {1},
zbl = {0684.10052},
url = {http://geodesic.mathdoc.fr/item/MS2_1988__63_1_167044/}
}
Ernst S. Selmer. On regular Frobenius bases.. Mathematica Scandinavica, Tome 63 (1988) no. 1, pp. 109-116. http://geodesic.mathdoc.fr/item/MS2_1988__63_1_167044/